中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2016年知识产出  > 期刊论文
题名: Quantum criticality with two length scales
作者: Shao, H ;  Guo, WN ;  Sandvik, AW
刊名: SCIENCE
出版日期: 2016
卷号: 352, 期号:6282, 页码:213-216
学科分类: Science & Technology - Other Topics
DOI: http://dx.doi.org/10.1126/science.aad5007
通讯作者: Guo, WN (reprint author), Beijing Normal Univ, Dept Phys, Beijing 100875, Peoples R China. ;  Sandvik, AW (reprint author), Boston Univ, Dept Phys, 590 Commonwealth Ave, Boston, MA 02215 USA. ;  Guo, WN (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, Beijing 100190, Peoples R China.
文章类型: Article
英文摘要: The theory of deconfined quantum critical (DQC) points describes phase transitions at absolute temperature T = 0 outside the standard paradigm, predicting continuous transformations between certain ordered states where conventional theory would require discontinuities. Numerous computer simulations have offered no proof of such transitions, instead finding deviations from expected scaling relations that neither were predicted by the DQC theory nor conform to standard scenarios. Here we show that this enigma can be resolved by introducing a critical scaling form with two divergent length scales. Simulations of a quantum magnet with antiferromagnetic and dimerized ground states confirm the form, proving a continuous transition with deconfined excitations and also explaining anomalous scaling at T > 0. Our findings revise prevailing paradigms for quantum criticality, with potential implications for many strongly correlated materials.
类目[WOS]: Multidisciplinary Sciences
关键词[WOS]: ANTIFERROMAGNETS
收录类别: SCI
项目资助者: National Natural Science Foundation of China [11175018] ;  Fundamental Research Funds for the Central Universities ;  U.S. NSF [DMR-1410126] ;  Simons Foundation ;  Condensed Matter Theory Visitors Program at Boston University ;  Institute of Physics of the Chinese Academy of Sciences ;  Beijing Normal University
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/21699
Appears in Collections:理论物理所2016年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Quantum criticality with two length scales - Shao, Guo, Sandvik - 2016.pdf(755KB)----开放获取View Download

Recommended Citation:
Shao, H,Guo, WN,Sandvik, AW. Quantum criticality with two length scales[J]. SCIENCE,2016,352(6282):213-216.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Shao, H]'s Articles
 [Guo, WN]'s Articles
 [Sandvik, AW]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Shao, H]‘s Articles
 [Guo, WN]‘s Articles
 [Sandvik, AW]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Quantum criticality with two length scales - Shao, Guo, Sandvik - 2016.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace